ÍNDICES DE ANILLOS DE CRECIMIENTO EN DOS CONÍFERAS DEL CENTRO DE MÉXICO


Variant title:
TREE RING INDEXES OF TWO CONIFERS IN CENTRAL MEXICO
Issue Date:
2015-07
Publication Type:
Journal Article
DOI and Other Identifiers:
Revista Iberoamericana de Bioeconomia y Cambio Climático (Rev. iberoam. bioecon. cambio clim.) Vol. 1 num 1 2015 (Other)
pag 134-148 ISSN Eletrônico 2410-7980 (Other)
PURL Identifier:
http://purl.umn.edu/232580
Published in:
Volume 01, Number 1
Revista Iberoamericana de Bieoconomía y Cambio Climático
Page range:
136-146
Total Pages:
14
Series Statement:
Vol (1) pp 134-148




 Record created 2017-04-01, last modified 2017-08-29

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)